# SDR AALA20111130TUL26

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OF LEFT WHEEL WELL CORRODED STATION 1173 LEFT BUTTLINE 7.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-40-14-1 REPAIR 1 FIGURE 2.
